# SDR 2022FA0000489

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 100BOEING
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Landing Gear
- Part number: 65353521
- Condition: Cracked
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STA 460, S-25L
